# SDR UPS00234501

- Difficulty date: October 19, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DECK SEAT TRACK GOUGED AND CRACKED AT RBL 45 BETWEEN BS 480 AND 540.  REPLACED SECTION OF SEAT TRACK IN ACCORDANCE WITH SRM 53-10-5 FIG 7.  MATERIAL USED P/N BAC1520-1434, 60 INCHES.
